# SDR FDEA201003030614

- Difficulty date: March 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313505
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT FWD CARGO DOOR CUTOUT FWD JAMB STA 888, JUST   ABOVE LOWER SCUFF PLATE. EXISTING REPAIR AT FWD CARGO DOOR CUTOUT FWD JAMB STA 888, JUST ABOVE LOWER SCUFF PLATE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01 REVISION 42 AND REPAIR CARRIED OUT IAW SRM 53-00-15 FIG 202, REPAIR 8, REV 42 AND EA NR1-5330-137914, TITLE: FUSELAGE - PLATES ANS SKIN - FWD CARGO DOOR, FWD JAMB REPAIR AT STA 895. REPETITIVE INSP TO BE CARRIED OUT AS PER MD11 ALI, INITIAL INSPECTION AT   12,600   FLIGHT CYCLES AND SUBSEQUENT INSPECTION AT 6,300 FLIGHT CYCLES.  EO NR 1-5100-7-  5001A4, PART 1, TITLE: STRUCTURES - REPAIR CATALOG - IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
